# SDR USAA2011090800025

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 55,763 hours, 36,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT WAS ON BACKWARDS AT SEAT 11C.  MAINTENANCE REPOSITIONED EMERGENCY LIGHT AT SEAT 11C TO CORRECT POSITION OF AISLE VISIBILTIY.
